# SDR 98ZZZM153

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861CA
- Make and model: Beech 1900D
- Aircraft serial: UE164
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 1145240381
- Condition: Loose
- Location: Empennage
- Part time: 5,224 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ABNORMAL RUDDER CONTROL MOVEMENTS.  INVESTIGATION AND INSPECTION OF CONTROL SYSTEM DISCOVERED RUDDER ARM ATTACHMENTS TO TORQUE SHAFT.  LOOSE DUE TO LOOSE AND WORN FASTENERS (RIVETS) UNIT WAS REPLACED WITH NEW TORQUE SHAFT ASSEMBLE.
